# SDR CA960103526

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Missing
- Location: Nr 2 Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON WALK AROUND, FOUND #2 ENGINE OIL SERVICING DOOR MISSING. NEW DOOR FITTED.
